# SDR UIEA2018112302683

- Difficulty date: November 23, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 88,347 hours, 18,991 cycles
- System (JASC): 3443 · Doppler System
- Part: Radar
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO SELECT TERRAIN MODE( COMPLIED WITH WEATHER RADAR OPS CHECK IAW AMM 34-43-00 OPS CHECK OK  )
